Risperidone Side Effect!


I have gained 10lbs in less than a WEEK!!!! I did not literally work my ass off to lose the weight from Zyprexa and Depakote to have this happen. I called my doctor yesterday and he says it can’t be fat weight it has to be water weight, I don’t care. I have gained 3lbs since I spoke to him yesterday! There’s no way in hell I’m taking this so he’s going to have to come up with something else. I won’t stop it without talking to him first but I’m not giving him a choice either. I’m a great patient because I always take my meds so he’ll have to respect my wishes on this one.

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in bipolar disorder, DID, dissociative identity disorder, Medication, Meds, Mental Health, Psychiatric Drugs, Psychiatric medication, Psychiatry, risperidone and tagged . Bookmark the permalink.

3 Responses to Risperidone Side Effect!

  1. castorgirl says:

    Ouch… I hope he can come up with an alternative for you.

  2. Paul says:

    Yes, this drug can do that. Haloperidol may not, but I’m not sure. It’s an older drug. But it could help.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s